Some remarks about a notion of rearrangement
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 4, Tome 29 (2000) no. 2, p. 457-472
@article{ASNSP_2000_4_29_2_457_0,
     author = {Alberti, Giovanni},
     title = {Some remarks about a notion of rearrangement},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     publisher = {Scuola normale superiore},
     volume = {Ser. 4, 29},
     number = {2},
     year = {2000},
     pages = {457-472},
     zbl = {0977.49009},
     mrnumber = {1784182},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_2000_4_29_2_457_0}
}
Alberti, Giovanni. Some remarks about a notion of rearrangement. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 4, Tome 29 (2000) no. 2, pp. 457-472. http://www.numdam.org/item/ASNSP_2000_4_29_2_457_0/

[1] G. Alberti - G. Bellettini, A nonlocal anisotropic model for phase transitions, part I: the optimal profile problem, Math. Ann. 310 (1998),527-560. | MR 1612250 | Zbl 0891.49021

[2] G. Alberti - G. Bellettini - M. Cassandro - E. Presutti, Surface tension in Ising systems with Kac potentials, J. Statist. Phys. 82 (1996), 743-796. | MR 1372427 | Zbl 1042.82539

[3] P.W. Bates - P.C. Fife - X. Ren - X. Wang, Travelling waves in a convolution model for phase transitions, Arch. Rational Mech. Anal. 138 (1997), 105-136. | MR 1463804 | Zbl 0889.45012

[4] F. Brock, Qualitative properties of a nonlocal model for phase transitions in space, Preprint, 1997.

[5] G. Carbou, Unicité et minimalité des solutions d'une équation de Ginzburg-Landau, Ann. Inst. H. Poincaré, Anal. Non Linéaire, 12 (1995), 305-318. | Numdam | MR 1340266 | Zbl 0835.35045

[6] C. Castaing - M. Valadier, "Convex Analysis and Measurable Multifunctions", Lectures Notes in Math. 580, Springer-Verlag, Berlin Heidelberg 1977. | MR 467310 | Zbl 0346.46038

[7] A. De Masi - E. Orlandi - E. Presutti - L. Triolo, Uniqueness and global stability of the instanton in non local evolution equations, Rend. Mat. Appl. 14 (1994), 693-723. | MR 1312824 | Zbl 0821.45003

[8] L.C. Evans - R.F. Gariepy, "Measure Theory and Fine Properties of Functions", Studies in Advanced Math., CRC Press, Boca Raton 1992. | MR 1158660 | Zbl 0804.28001

[9] A. Farina, Some remarks on a conjecture of De Giorgi, Calc. Var. Partial Differential Equations 8 (1999), 233-245. | MR 1688549 | Zbl 0938.35057

[10] B. Kawohl, "Rearrangements and Convexity of Level Sets in PDE", Lect. Notes in Math. 1150, Springer-Verlag, Berlin Heidelberg 1985. | MR 810619 | Zbl 0593.35002

[11] G. Talenti, Inequalities in rearrangement invariantfunction spaces, In: " Nonlinear Analysis, Function Spaces and Applications", Vol. 5 (Proceedings of the Fifth Spring School held in Prague, May 23-28, 1994, M. Krbec et al. eds.), Prometheus Publishing House, Prague, 1994. | Zbl 0872.46020

[12] L. Ambrosio - X. Cabré, Entire solutions of semilinear elliptic equations in R3 and a conjecture of De Giorgi, J. Amer. Math. Soc., to appear. | MR 1775735 | Zbl 0968.35041

[13] L. Modica, The gradient theory of phase transitions and the minimal interface criterion, Arch. Rational Mech. Anal. 98 (1987), 123-142. | MR 866718 | Zbl 0616.76004